Journal of Mathematical Sciences

, Volume 75, Issue 3, pp 1715–1749 | Cite as

Asymptotics of solutions of boundary value problems in periodically perforated domains with small holes

  • A. G. Belyaev
Article

Abstract

We consider boundary value problems for operators Δ and Δ2 in periodically perforated domains with homogeneous Dirichlet conditions on the boundaries of the holes. The period of perforation and the “size” of the hole with respect to the period of perforation are regarded as two small parameters. We study asymptotic behavior of solutions, eigenvalues, and eigenfunctions for boundary value problems, under various assumptions on the relation between the two parameters. Bibliography: 13 titles.

Keywords

Perforation Asymptotic Behavior Small Parameter Small Hole Dirichlet Condition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A.A. Samarsky,On the influence of fixation on frequencies of free vibrations of closed volumes, Usp. Mat. Nauk5 (1950), no. 3, 133–134.Google Scholar
  2. 2.
    V.A. Marchenko and E.Ya. Khruslov,Boundary Value Problems in Domains with a Finely Grained Boundary, Naukova Dumka, Kiev, 1974 (in Russian)Google Scholar
  3. 3.
    V.A. Marchenko and E.Ya. Khruslov,Estimates for the approximation of solutions of boundary value problems in domains with a finely grained boundary, Problems in Mechanics and Mathematical Physics, Nauka, Moscow, 1976. (in Russian).Google Scholar
  4. 4.
    E.Ya. Khruslov,The first boundary value problem for higher order equations in domains with a complex shaped boundary, Mat. Sb.103(145) (1977), no. 4(8), 514–529.Google Scholar
  5. 5.
    D. Cioranescu and F. Murat,Un terme étranger venu d'aillers, 1 & 2, Nonlinear Partial Differential Equations and Their Application. College de France Seminar, Vols. II & III, (H. Bresis and J.-L. Lions, eds.), Research in Math., 60 & 70, Pitman, 1982, pp. 98–138, 154–178.Google Scholar
  6. 6.
    H. Kecimi and F. Murat,Éstimation de l'erreur dans les probléme de Dirichlet ont apparait on terme étranger, Progress in Nonlinear Differential Equations and Their Application. Partial Differential Equations and the Calculus of Variations, Vol. II, Essays in Honor of E. De Giorgi, Boston, Basel, Berlin, 1989, pp. 661–696.Google Scholar
  7. 7.
    O.A. Oleinik, A.S. Shamaev, and G.A. Yosifian,Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam, 1992.Google Scholar
  8. 8.
    O.A. Oleinik, A.S. Shamaev, and G.A. Yosifian,On limit behavior of spectra of a sequence of operators defined in different Hilbert spaces, Usp. Mat. Nauk44 (1989), no. 3, 157–158.Google Scholar
  9. 9.
    A.G. Belyaev,Asymptotic behavior of the solution of the Dirichlet problem for the Poisson equation in a perforated domain with small holes, Usp. Mat. Nauk44, (1989), no. 4, 231.Google Scholar
  10. 10.
    A.G. Belyaev,Homogenization of the mixed problem for the Poisson equation in a domain perforated along the boundary, Usp. Mat. Nauk45 (1990), no. 4, 123.Google Scholar
  11. 11.
    V.G. Maz'ja,Classes of domains formed by measures and capacities in the theory of spaces of differentiable functions, Modern Problems in Mathematics. Itogi Nauki i Tekhniki,26, VINITI AN SSSR, Moscow, 1987, pp. 159–228.Google Scholar
  12. 12.
    V.G. Maz'ja, S.A. Nazarov, and B.A. Plamenevsky,Asymptotic expansions for eigenvalues of boundary value problems for the Laplace operator in domains with small cavities. Izv. Akad. Nauk SSSR, Ser. Mat.48 (1984), no. 2, 347–371.MathSciNetGoogle Scholar
  13. 13.
    V.A. Kondratiev and O.A. Oleinik,On periodic in time solutions of second-order parabolic equations in exterior domains, Vestn. Mosk. Univ. Mat. Mekh.4 (1985), 38–47.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. G. Belyaev

There are no affiliations available

Personalised recommendations